Tom and I just go off the phone with the Dr. and it looks like we are going to change chemo pills. Even at the half dose, my body just can’t seem to tolerate it without huge side effects, making life much harder that it would be than if I was just dealing with the cancer and no chemo.

The new pill is called Xeloda. It has many of the same side effects since it is a chemo pill, but the added ones to this are hand/foot syndrome (rash and/or severe dryness on the hands and feet), tingling in the fingers and hair thinning. Everyone responds different, so we’ll see how I do. I’m going to take a week off and then start the new pill. I will continue to get the bone strengthening infusion each month, as well as the hormone blocking shots.

I have mixed feelings about this. This is the 2nd treatment that hasn’t worked for me since October. The next option would be IV chemo, which makes me so sad. But I won’t think about that for now. We have said from the beginning that we would choose quality of life over quantity, but I didn’t think that one of those decisions would come in 7 months. I’m feeling very discouraged and am tired of being in bed.

Please pray this current chemo gets out of my system quickly and that my energy returns. Please pray also that my dry mouth will end and that my taste buds will go back to normal. Thanks friends!

Would you like to receive an email each time I post?

Please enter your email address below.


You have Successfully Subscribed!